# SDR COMA0670180

- Difficulty date: August 23, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 8,355 hours, 6,122 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT 5522 - DURING TAXI-OUT AT CVG SMOKE WAS DETECTED IN THE CABIN AREA, FLIGHT RETURNED TO THE GATE.  DEFERRED THE RIGHT AIR CONDITIONING PACK PER MEL 21-51-01-1.
